# SDR UPS07851353

- Difficulty date: December 26, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 921 L24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK ON BOTTOM OF L24L STA 921.  STOP DRILLED CRACK AT STA 921 L24L IAW SRM 53-02-02.  AREA HAS EXISTING REPAIR PER SRM 53-02-02-0, NO FURTHER ACTION REQUIRED.
